# SDR KBM2006F00040

- Difficulty date: January 11, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,583 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3244 · Tire
- Part: Skid Shoe
- Part number: 350A41104621
- Condition: Worn
- Location: Mlg
- Part time: 2,583 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE FORWARD SKID TUBE SHOE IS WORN, REMOVED AND REPLACED.  (K)
